# SDR HALA0800385

- Difficulty date: March 9, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 19,632 hours, 3,778 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Totalizer
- Condition: Intermittent
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FUEL TOTALIZER INTERMITTENT INOP.  PERFORMED FUEL QTY BITE CK, NO FAULTS NOTED.  OK FOR SERVICE.
